EconPapers    
Economics at your fingertips  
 

Global Dynamics of a Host‐Vector‐Predator Mathematical Model

Fengyan Zhou and Hongxing Yao

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: A mathematical model which links predator‐vector(prey) and host‐vector theory is proposed to examine the indirect effect of predators on vector‐host dynamics. The equilibria and the basic reproduction number R0 are obtained. By constructing Lyapunov functional and using LaSalle’s invariance principle, global stability of both the disease‐free and disease equilibria are obtained. Analytical results show that R0 provides threshold conditions on determining the uniform persistence and extinction of the disease, and predator density at any time should keep larger or equal to its equilibrium level for successful disease eradication. Finally, taking the predation rate as parameter, we provide numerical simulations for the impact of predators on vector‐host disease control. It is illustrated that predators have a considerable influence on disease suppression by reducing the density of the vector population.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/245650

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:245650

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:245650